MathSciNet Relay Station
MathSciNet bibliographic data
MR1641091 (99i:57042) 57N35 (55R65)
Cardim, Nancy Embeddings of open manifolds. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2353–2373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement